MathSciNet Relay Station
MathSciNet bibliographic data
MR1049851 (91k:46005) 46A35 (46A04 46A11)
Taskinen, Jari A Fréchet-Schwartz space with basis having a complemented subspace without basis. Proc. Amer. Math. Soc. 113 (1991), no. 1, 151–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement